# SDR AWXA9900493

- Difficulty date: December 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 064
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: HG1150AC05
- Condition: Malfunctioned
- Location: E/E Bay
- Part time: 30,332 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL AT APPROX 80 KNOTS, RECEIVED SPD LIM WARNING ON ECAM.  TAKEOFF REJECTED.  REPLACED NR 2 AIR DATA (IRU) TT 0096655.  CURRENT HISTORY:  NR 2 IRU WAS REPLACED 10/11/99 FOR SIMILAR PROBLEM BOTH TIMES IT WAS ASSOCIATED WITH TAT PROBE HEAT ON.
